# SDR CHQ00010

- Difficulty date: July 24, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A118
- Aircraft time: 29,255 hours, 29,540 cycles
- Engine: Ge CT75A2
- Engine time: 29,175 hours, 29,482 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WON`T RETRACT EXCEPT FOR IN OVERRIDE.  A/C RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPAIRED RELAYS.
